Show simple item record

contributor authorJian LI
contributor authorYun-Gang LIU
date accessioned2020-03-14T21:30:04Z
date available2020-03-14T21:30:04Z
date issued2012
identifier otheruWYDZSgNKgVauoiKQ5WxgoEN0iuCWarUDnkR3KNfVTZ5Ww2ixk.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1757312?show=full
formatgeneral
languageEnglish
titleAdaptive Boundary Control for Heat Equations with Uncertain Control Coefficient and Boundary Disturbance
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid12486440
identifier doi10.1016/S1874-1029(11)60307-8
journal titleActa Automatica Sinica
coverageAcademic
pages469-473
journal volume38
journal issue3
filesize343887
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record